# SDR SWAA2022080236707

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 53,552 hours, 32,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 FORWARD LH BULLNOSE EMERGENCY LIGHTS INOP / [01] R & R LH FWD. BULLNOSE EMERGECY LIGHT BATTERY PACK IAW AMM 33-51-06.
